| Model Number |
24950KLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was too hot.The caller had unplugged the remote monitor for a week.It was explained that the remote monitor may heat up like any other electronic device that is plugged in at all times.The remote monitor could be replaced but it was not guaranteed that the same issue would never happen again.The caller was advised to place the remote monitor on a flat, solid surface and not on the sheets.The remote monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: model: 24950k, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was no complaint failure found on the monitor.Found error code 2300, 3230, 5704 <(>&<)> 8218 in failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.